Publication
Title
On principally generated quantaloid-modules in general, and skew local homeomorphisms in particular
Author
Abstract
Language
English
Source (journal)
Annals of pure and applied logic. - Amsterdam
Publication
Amsterdam : 2009
ISSN
0168-0072
Volume/pages
161:1(2009), p. 43-65
ISI
000271342400002
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 14.09.2018
To cite this reference